By Helena Overgaard Andersen, Helsingør, Denmark
I am a 15-year-old girl from Denmark, who unfortunately has been harmed by the HPV vaccine like thousands of other girls worldwide. I had no idea that this vaccine could change my life so much and take away all my energy. Since I was vaccinated I have been having more and more adverse reactions. At first we did not think that all my health issues were being caused by the vaccine.
Before being vaccinated with Gardasil, I was always a very energetic and positive girl, I played handball 3-4 times a week and was very active in my spare time. My weekends were typically booked with tournaments, shopping and sleepovers and so on. I always looked forward to my weekends and sharing time with my friend.
I received all Gardasil shots in 6th grade. I also had the last MFR (MMR in the United States) vaccine with the first shot of Gardasil. I had no concerns about receiving Gardasil, as the authorities encouraged me to be vaccinated in the many campaigns that were circulated at that time. I was not aware of any other girls in Denmark having a serious reaction to the Gardasil vaccine and as I was not informed that there could be a risk by the nurse doing the vaccination, I went ahead and had the three shots.
Already in December I was throwing up and felt seasick. I also had trouble in particular with one of my ears; suddenly I could not hear anything for a week. It was also at that time my headaches started. I didn’t think that it had anything to do with the vaccine. We just assumed that it was some kind of virus.
Suddenly, all kinds of illnesses started to trouble me. I had pain and cramps in my stomach every day. I felt I could not eat anything for a period of 3-4 months. I also started to feel very nauseous every day. At that time, I did not even think there could be a connection with Gardasil. I had 35 days off from school but most of the time I tried to ignore the headaches and stomach pains as best I could in the hope that the symptoms I was experiencing would disappear somehow.
During this period in time, the nausea, headaches and the bloating were still with me, and I was actually starting to feel much worse. I could not sleep. Most nights I fell asleep between 3 and 4 o’clock in the morning, and I began to feel frightened and became very anxious. I had several attacks of feeling very anxious, where it felt like I was paralyzed and could not move. Several times I had to go to the doctor because of the pain in my stomach. She thought it may be some kind of stress.
I do not remember when, but during the spring of 2013 I began to have trouble with my legs. Before Gardasil, I could run at least 5 kilometers, but suddenly my legs felt like stones and my muscles were in pain. I could not warm up before handball matches like before. And I was completely finished after a match, and had to go home to lie down for the rest of the day. Sometimes my legs felt like they were burning inside and some days I could hardly walk.
At the same time I realized that my hands and feet were turning purple even though it wasn’t cold at all.
The holiday period was starting and I looked forward to going to Turkey and Malta on holiday. On the day we were going to Malta, I had hardly had any sleep that night and I felt very shivery inside. I was also feeling very nauseous.
My mother was very close to cancelling the holiday, because she was concerned at how I was feeling. But we went on holiday anyway and I fell asleep on the way to the airport and felt a little better. But my stomach was in pain all the time, and I could only walk very slowly when we went out for dinner in the evening.
When the school started again, I was experiencing chronic tiredness (fatigue), “calf-cramps” and constipation/diarrhea. My world just collapsed in these days, I felt unwell most of the time.
My mother accidentally heard about a girl in the news, who suffered with adverse reactions from the Gardasil vaccine. It did not take her long to find out that there were other girls who were experiencing adverse reactions to the vaccine and these girls were suffering from very similar health issues to mine.
She called our doctor and spoke with her about it. But the doctor would not hear about it at all. She said: “There are no such side effects.”
My mother got in touch with another Danish mother who had been on the news and we are now 100% certain that all my adverse reactions are because of the vaccine.
We didn’t feel that the doctor could help, as she didn’t think anything was wrong with me after taking a lot of blood tests which didn’t show anything.
My mother and I joined a Facebook group (HPV adverse reactions) where we got a lot of hints from the other girls of how we could make changes to try and get better. We changed my diet to eliminate food with lactose and gluten. I also have been having treatment by a homeopath but still feel very weak and am not able as yet to play handball.
I am experiencing bad constipation and this can go on for several days. No matter that I had changed my diet and now eat more healthily, nothing seems to work. I just watch my stomach getting bigger and bigger and becoming more uncomfortable.
Adverse reactions I have been experiencing:
- § Headaches (every day)
- § Nose bleeds
- § Abdominal pains (weekly);
- § Chronic constipation;
- § Gluten and dairy allergy;
- § Dizziness;
- § Sleeplessness;
- § Bad balance
- § Shivering inside
- § Put on weight ;
- § Forgetfulness;
- § Low-back-pain;
- § Cramps in hands and legs;
- § Neck pain
- § Tooth pain
- § Knee pain
- § Inability to concentrate;
- § Bloating; Nausea;
- § Cold hands and feet turning purple;
- § Fatigue;
- § Spotty skin from time to time
- § Fear; Panic attack
- § Like electric shock inside the body and in head
- § Chest pain
- § Problems with breathing
- § Fainting (4 times)
- § Feeling that my heart is jumping out
- § Feel feverish without having a fever
- § Pain in my fingers
As I am now in touch with many other girls who have been vaccinated with Gardasil and who also have been suffering many health issues, many similar to mine, I am determined to do the best I can to investigate ways of improving my health.
I do not feel that my doctors can help me as they do not appear to recognize that this vaccine is causing many health issues among young girls, not just in Denmark but in many other countries, wherever this vaccine is administered.
I know, as does my family, that I have had a bad reaction to Gardasil but my hope is that our doctors will acknowledge that something very strange has happened, not just to me, but to many other young people and at least investigate this more thoroughly.
All we ask for is to be able to return to the normal life we once led and hope that our doctors will help us achieve this.
Read French translation of this article here.
glenda smith says
Helena, I am so so sorry you are going through all of this agony at such a young age!! Your story is so similar to our daughter who is 16yrs old and sick now almost 3 years (she finished her 3rd shot April 2011, just as you were starting). You are very brave for telling and sharing your story with us all (our daughter is under Canada, Angela Smith if you would like to read her story). Really good quality probiotics morning and night for almost 2 years has significantly brought her ab pain and bloating down to at least a manageable level, but she too has to be ‘very’ careful with her diet. But fatigue and leg and hand issues, and focus/concentration, and anxiety still plague her daily. School is but a few classes at a time, which is the hardest thing missing out on friends!… but she is determined like you to keep going until she is one day back to full health! Keep in touch with us all by the FB groups and continue to share what works for you! You are so strong, and with all the support of all of us going through it, WE WILL one day prevail, and I pray daily that will happen! Prayers for you today too! Lots of hugs!
Doctoryourself.com might help you.
Doses of probiotics of 50billion counts will do.. go on a healthy diet… healthy means avoiding and giving up loads of junk foods (pasteurised cows milk, white sugar, gmo crops and all unhealthy stuff)… its up to you, please read about raw food diet, glutenfree diet… they might be a help. Be safe
Bless you, Dearest….
Get doses of super enzymes tablets, good doses of vitamin C, and other minerals and vitamins available… (treat yourself according to the symptoms)… avoid any sort of vaccinations all ur life… i wasnt injected with that hpv vaccine but i had Hepa B vaccine recently and my knees were swollen, ligaments and tendons were really bad… had enzymes+probiotics+vit C+vit D3+ vitB12 +glucosamine and lots of water… thanks god im all fine now…
VISIT http://blog.garynull.com/?page_id=2 Scroll down to Gardasil articles and info. on healing/
Also healing items at http://www.garynull.com . Listen to http://prn.fm/?s=gardasil!!! All this will help everyone
suffering from the toxic throws of Gardasil.
My prayers are with you all. Don’t vacinate educate.
Listen live to Gary Null NOW at 7pm EST. a special on Gardasil! http://www.progressiveradionetwork.com
My name is Brynne. I am currently 17 years old and I read your story and my heart goes out to you. I suffered from similar side effects from the vaccine including severely decreased appetite, chronic migraines, gluten and dairy allergy, dizziness, put on weight, iInability to concentrate, fatigue
anxiety, problems with breathing and fainting at least once a day for three weeks (total of 26 times). I am currently writing an article for my Senior English project. We had to pick a controversial topic and I chose the Gardasil vaccination. I would love to correspond with you more over this topic and get a better understanding of your situation and possibly some answers to a few of my questions. I hope you get back to feeling better soon and I hope you do decide to get back to me.